MIA-02-18 |
» Inequalities for a polynomial and its derivative
(04/1999) |
MIA-06-42 |
» Inequalities describing the growth of polynomials not vanishing in a disk of prescribed radius
(07/2003) |
MIA-09-11 |
» Estimates for the modulii of the zeros of a polynomial
(01/2006) |
MIA-09-23 |
» Zeros of certain trinomial equations
(04/2006) |
MIA-09-29 |
» On reciprocal polynomials with zeros of modulus one
(04/2006) |
MIA-10-68 |
» On the zeros of a class of polynomials
(10/2007) |
MIA-10-71 |
» Circular interlacing with reciprocal polynomials
(10/2007) |
OaM-02-27 |
» Polynomial matrices with hermitian coefficients and a generalization of the Eneström-Kakeya theorem
(09/2008) |
OaM-03-05 |
» Block companion matrices, discrete-time block diagonal stability and polynomial matrices
(03/2009) |
MIA-13-54 |
» A remark about positive polynomials
(10/2010) |
OaM-05-05 |
» Polynomial inverse images and polynomial numerical hulls of normal matrices
(03/2011) |
OaM-05-37 |
» Self-inversive matrix polynomials with semisimple spectrum on the unit circle
(09/2011) |
JMI-05-31 |
» Growth of polynomials with prescribed zeros
(09/2011) |
MIA-15-70 |
» Inequalities for products of zeros of polynomials and entire functions
(10/2012) |
JCA-02-03 |
» Generalizations of some polynomial inequalities for the family of B-operators
(01/2013) |
JMI-07-39 |
» Bounds for the zeros of a class of lacunary-type polynomials
(09/2013) |
JCA-03-13 |
» Bound for the zeros of polynomials
(10/2013) |
JMI-07-55 |
» On some bounds for real parts of the critical points of polynomials
(12/2013) |
JCA-04-09 |
» Zeros of certain polynomials and analytic functions with restricted coefficients
(04/2014) |
MIA-17-60 |
» Location of the zeros of trinomials and quadrinomials
(07/2014) |
MIA-17-88 |
» On properties for m-polynomials of unit p-balls
(07/2014) |
JMI-10-04 |
» Some results for the zeros of a class of Fibonacci-type polynomials
(03/2016) |
MIA-20-01 |
» Some generalizations and probability versions of Samuelson's inequality
(01/2017) |
MIA-20-18 |
» On sufficient conditions for a polynomial to be sign-independently hyperbolic or to have real separated zeros
(01/2017) |
JMI-11-14 |
» An Upper bound of a derivative for some class of polynomials
(03/2017) |
MIA-20-38 |
» Bounds for the zeros of polynomials from numerical radius inequalities
(04/2017) |
JCA-10-09 |
» On an integral inequality of M.A. Malik
(04/2017) |
MIA-20-52 |
» Bounds for the radii of univalence of some special functions
(07/2017) |
JCA-11-02 |
» Further exploration of Riemann's functional equation
(07/2017) |
OaM-11-67 |
» Truncated moment problems in ℝ2 and recursiveness
(12/2017) |
JCA-12-04 |
» Uncovering functional relationships at zeros with special reference to Riemann's Zeta Function
(01/2018) |
JCA-12-07 |
» On sharpening of a Theorem of T. J. Rivlin
(04/2018) |
OaM-13-07 |
» A surjectivity problem for 3 by 3 matrices
(03/2019) |
JCA-14-08 |
» On some generalizations of Eneström-Kakeya theorem
(04/2019) |
JCA-16-05 |
» Generalization of Eneström-Kakeya theorem and its extension to analytic functions
(01/2020) |
JMI-14-04 |
» A note on two recent results about polynomials with restricted zeros
(03/2020) |
MIA-23-52 |
» Remarks to a theorem of Sinclair and Vaaler
(04/2020) |
JCA-18-03 |
» Number of zeros of a certain class of polynomials in a specific region
(07/2021) |
OaM-15-98 |
» Erratum to "A surjectivity problem for 3 by 3 matrices, Operator and Matrices, 13, no. 1, (2019) 111–119"
(12/2021) |
MIA-25-06 |
» On the number of real zeros of real entire functions with a non-decreasing sequence of the second quotients of Taylor coefficients
(01/2022) |
JCA-19-01 |
» Location of zeros of the polar derivative of a polynomial
(01/2022) |
JCA-19-02 |
» Improved upper bound of third order Hankel determinant for Ozaki close-to-convex functions
(01/2022) |
JCA-19-04 |
» A note on Eneström-Kakeya theorem
(01/2022) |
OaM-16-24 |
» Determinantal polynomials of a weighted shift matrix with palindromic geometric weights
(06/2022) |
JCA-20-08 |
» Location of zeros of Lacunary-type polynomials in annular regions
(10/2022) |
MIA-26-06 |
» A sufficient condition for a complex polynomial to have only simple zeros and an analog of Hutchinson's theorem for real polynomials
(01/2023) |
OaM-17-28 |
» On zeros of matrix-valued analytic functions
(06/2023) |
JCA-23-01 |
» Generalization of Grace's theorem, Schur-Szegö composition and Cohn-Egerváry theorem for bicomplex polynomials
(01/2024) |
JCA-23-04 |
» On the lacunary-type univariate complex polynomials
(01/2024) |
OaM-18-40 |
» Bounds for the eigenvalues of non-monic operator polynomials
(09/2024) |
JMI-18-76 |
» Bernstein type inequalities for Schur-Szegö composition of polynomials
(12/2024) |
JMI-18-77 |
» Comparison inequalities between complex polynomials for the maximum modulus of their polar derivative
(12/2024) |
MIA-28-05 |
» Extensions of classical Ankeny-Rivlin inequality to the sth derivative
(01/2025) |